Fractional polynomials and model selection in generalized estimating equations analysis, with an application to a longitudinal epidemiologic study in Australia

James JiSheng Cui, Nicholas H de Klerk, Michael John Abramson, Anthony Del Monaco, Geza Paul Benke, Martina Neeltje Dennekamp, Arthur W Musk, Malcolm Ross Sim

Research output: Contribution to journalArticleResearchpeer-review

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)113 - 121
Number of pages9
JournalAmerican Journal of Epidemiology
Volume169
Issue number1
DOIs
Publication statusPublished - 2009

Cite this